Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Rashes on inner thigh, itchy and swollen forming puss. What could this be?

i recently noticed a rash on my inner thigh. at first it was little with little red bumps and it was a little itchy. the next day it got bigger and became more inflamed and started to get swollen and the little red bumps got bigger and started to begin to fill wit puss. i thought it wasjok itch so i got an antifungal jok itch creame and started applying it to the rash in one day its seems to have become more swollen and more puss filled bumps have seem to appeared. the location of the rash is right next to my groin on my inner thigh. please help me to determine what it is.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

You might have developed fungal infection.

Most probably candida infection.

Please get a KOH mount done,

This can confirm the fungal etiology.

Treatment can be with oral antifungals as well as with topical antifungals.

You might have developed an allergic reaction to any component of cream,

Use an anti fungal powder,

You may get relief with that.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Tue, 6 Aug 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor